# SDR CALA0800261

- Difficulty date: March 18, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N11641
- Make and model: Boeing 737524
- Aircraft serial: 28902
- Aircraft time: 28,117 hours, 14,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6552878U125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z-ANGEL AT L2 DOOR IS CORRODED IN SEVERAL AREAS.  REMOVED CORRODED Z-ANGLE AND LOCATED AND DRILLED NEW Z-ANGLE AT L-2 DOOR PER B737 SRM 51-40-02.  INSTALLED NEW Z-ANGLE AT L-2 DOOR PER B737 SRM 51-40-02, 51-10-02.
